# SDR R61A201902280279

- Difficulty date: February 28, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CRACK SUPECTED ON LT HORIZIONAL STABILIZER RIB 12 BTW FRONT SPAR AND MID SPAR. MX REPLACED HORIZIONAL STABILIZER RIB 12 PN 170-62642-601 BTW FRONT SPAR AND MID SPAR IAW SRM 51-41-01, SRM 51-41-02. AC REMAINS IN YRQ FOR COMPLETION.
